# SDR SWAA2020020651078

- Difficulty date: January 12, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 39,179 hours, 19,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE STRAP CORRODED AT BS. 887, BETWEEN STR. 25L TO STR. 26R.     / R&R STRAP IAW SRM AND DWG.
